Kaposi's sarcoma with visceral involvement after intraarticular and epidural injections of corticosteroids

Akiva Trattner*, Emmilia Hodak, Michael David, Amy Neeman, Miriam Sandbank

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

Kaposi's sarcoma has been reported in patients receiving immunosuppressive therapy, most of whom are organ transplant recipients. The development of Kaposi's sarcoma after treatment with corticosteroids has been reported in only 38 patients who have not had acquired immunodeficiency syndrome or undergone organ transplantation. Culaneous Kaposi's sarcoma developed 2 months after intraarticular steroid injections in a man with ulnar nerve entrapment. The lesions regressed spontaneously after 3 months but reappeared with visceral involvement 18 months later, shortly after initiation of a course of epidural steroid injections for treatment of low back pain. The cutaneous lesions and some visceral lesions rapidly regressed after cessation of treatment.

Original languageEnglish
Pages (from-to)890-894
Number of pages5
JournalJournal of the American Academy of Dermatology
Volume29
Issue number5
DOIs
StatePublished - 1993

Fingerprint

Dive into the research topics of 'Kaposi's sarcoma with visceral involvement after intraarticular and epidural injections of corticosteroids'. Together they form a unique fingerprint.

Cite this